Volume 28, 2022
|Number of page(s)||24|
|Published online||14 June 2022|
Typicality results for weak solutions of the incompressible Navier–Stokes equations
École Polytechnique Fédérate de Lausanne, Institute of Mathematics, Station 8, 1015 Lausanne, Switzerland
* Corresponding author: firstname.lastname@example.org
Accepted: 2 May 2022
In this work we show that, in the class of L∞((0,T); L2(T3)) distributional solutions of the incompressible Navier-Stokes system, the ones which are smooth in some open interval of times are meagre in the sense of Baire category, and the Leray ones are a nowhere dense set.
Mathematics Subject Classification: 35Q30 / 35D30 / 76B03 / 26A21
Key words: Iincompressible Navier-Stokes equations / nonsmooth distributional solutions / Leray solutions / convex integration / Baire category
© The authors. Published by EDP Sciences, SMAI 2022
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.